# SDR AALA971134

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN NR 2 SEAT TRACK AT STA 1309.  REMOVED SEAT TRACK SECTION FROM STA 1262 TO STA 1309.  SPLICED IN NEW SECTION PER SRM 53-05.  TST:  33,318.18 HOURS.  CYCLES:  15,937.  (X)
